MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK AXS CATALYST 6 - 060X132 (FDA); CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK AXS CATALYST 6 - 060X132 (FDA); CATHETER, PERCUTANEOUS
Model Number M003IC0601320
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the intermediate catheter(subject device) was torn at the middle shaft part and there was leakage noted during use as well.The catheter was removed from patient's anatomy and replaced with another catheter.The procedure was completed successfully with no reported clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.H3 device evaluated by mfg ¿updated.H3 summary attached - updated.D4 expiration date - added.D10 product available to stryker ¿ updated.D10 returned to manufacturer on ¿updated.The device history record confirms that the device met all material, assembly and performance specifications.The device was stated to be in good condition and was prepared according to the dfu specifications.The reported issue is covered in the device directions for use.The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Visual inspection of the device revealed that the proximal end of the catheter was kinked with a hole/ perforation from the distal end.During functional testing, the device was flushed, and it was noted to be leaking through the hole and a patency mandrel passed without difficulty.The reported event of hole in the catheter and leak was able to be confirmed based on analysis of the device.It is probable that the device was damaged during the clinical procedure due to procedural factors experienced during use of the device.Based on the investigation results and available information, an assignable cause of procedural factors will be assigned to the investigation.

Brand Name
AXS CATALYST 6 - 060X132 (FDA)
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
IE  NA
MDR Report Key9485468
Report Number3008881809-2019-00397
Device Sequence Number16644698
Product Code DQY
UDI-Device Identifier07613327012033
UDI-Public07613327012033
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K151667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2021
Device Model NumberM003IC0601320
Device Catalogue NumberM003IC0601320
Device Lot Number21319705
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2019
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer01/24/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPTIMO 8FGUIDING CATHETER(TOKAI)